# SDR DALA2025050903642

- Difficulty date: May 4, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N524DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11207
- Aircraft time: 8,494 hours, 2,064 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5024 F/A REPORTED ODOR IN BACK OF THE AIRCRAFT, METALLIC IN NATURE. UPON TURNING OFF IFE, ODOR DISSIPATED. CORRECTIVE ACTION: PER ODI EVENT ACCOMPLISHED STEP 14-17 OF A321 WC 0550-2002. RAN IFE FOR 4 HOURS. NTF. RAN APU W/ PACKS ON. NTF. RAN COFFEE MAKERS. NTF. RMV LAV PANEL TO INSP WATER HEATER. NTF. OK TO CLOSE ODI PER MCC. 'M' PROC RVRSD. (6862946)
